# SDR SWIA2024092300827

- Difficulty date: August 27, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 26,737 hours, 15,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BEAM @ FR 90 HAS CORROSION.     (C-CHECK RO 9/20/2024)    REMOVED AND REPLACED L/H BEAM AT FR 86/90 IAW REF EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. OEM PARTS CHANGE - DOES NOT AFFECT WEIGHT AND BALANCE OF AIRCRAFT.
